# SDR FDEA200904211374

- Difficulty date: April 21, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- Aircraft time: 42,799 hours, 30,296 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 66191141
- Condition: Cracked
- Location: Slat Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E CAVITY NR 1 SLAT ACT ATTACH BRACKETS HAVE BOTH INSIDE PLATES CRACKED.  REMOVED 2 EA WEB AND STEEL DOUBLERS ON NR 1 SLAT ACTUATOR. BRACKETS IAW EA 7-5750-126809.  FABRICATED 2 EA WEBS & STEEL DOUBLERS IAW EO 7-5750-126809 HEAT TREAT WEBS FROM "O" TO T-6 CONDITION IAW FAS ER 2-32653-801 REV A, CADMIUM PLATED STEEL DOUBLERS IAW SOPM. 20-42-05 ALODINED AND PRIMED PARTS IAW SRM 51-10-2 INSTALLED WEBS AND DOUBLERS IAW EA 7-5750-126809
